# SDR DALA2024090308694

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 84,463 hours, 11,079 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 EMERGENCY LIGHT INOP AT SEAT 43B. CORRECTIVE ACTION: FOUND SEAT MOUNTED EMERGENCY EXIT LIGHT CONNECTOR SEPARATED AT WALL TO SEAT CONNECTOR. RESEATED CONNECTOR, 43B EMERGENCY LIGHT OPS CHECK GOOD REF A330 AMM 33-51-12. (4007013)
